# SDR DLL14970949

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527138134
- Condition: Cracked
- Location: Ws 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHASING FUEL LEAKS, MTC VISUALLY DISCOVERED A CRACK IN THE RT WING LOWER AFT SKIN PANEL AT APPROX IWS 562.  THE CRACK IS APPROX 2 INCHES LONG AND EXTENDS FROM THE AFT, O/B END OF THE EXTERNAL SPLICE PLATE AT STR 10 IN THE AFT DIRECTION.  STOP DRILL, COLD WORK HOLE, FINAL REAM AND EDDY CURRENT INSPECT; REPAIR DOUBLER FROM 0.125 7075-T6; REPAIR TRIPLER FROM 0.190 7075-T6;  CHEM-FILM TREAT.
